Please use this identifier to cite or link to this item:
標題: 降雨量空間分佈連續性分析之探討
The Spatial Continuity Distribution Analysis of Rainfall
作者: 陳文福
Wen-Fu Chen
Jong-Hao Wang
關鍵字: Geostatistics;地理統計學;Regionalized Variables Theory;Semivariogram;區域化變數理論;半變異圖
Project: Journal of Soil and Water Conservation, Volume 32, Issue 4, Page(s) 177-184.
水土保持學報, Volume 32, Issue 4, Page(s) 177-184.
ISSN: 1009-2242
Appears in Collections:第32卷 第04期

Files in This Item:
File Description SizeFormat Existing users please Login
32-4-1.pdf614.12 kBAdobe PDFThis file is only available in the university internal network   
Show full item record

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.